# SDR DALA2025080105767

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Misinstalled
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WAP #4 INSTALLATION, UPPER FWD BRACKET TO FR47, BRACKET FASTENERS ARE INCORRECT LENGTH. ALSO, BRACKET HAS TOOLING DAMAGE.   REPAIRED PER A330 SRM 53-11 AND DRAWING F99235504.
